Forum

Vision Recovery Pos...
 
Share:
Notifications
Clear all

Vision Recovery Possible or Hard?

Page 1 / 2

admin
(@anonymous)
Member Admin
Joined: 9 months ago
Posts: 685
Topic starter  

Hi guys. I was wondering for those who had vision problem after using isopropyl poppers, did anyone of you fully recovered from it? How long did it take? I was very unlucky to have tried isopropyl and soon after my vision was all messed up. It started with purple clouds, then after a day or so that was gone but everything's was like glowing or out of focus reading on a screen was very hard for 2 or 3 days. Now just over two weeks, my sight is much better and the glowing effect is almost gone but still there and somehow it still hard to focus on small things:-( I am very worried and stressed. I guess I am looking for some sort of comfort or reassurance... :-(


Quote
admin
(@anonymous)
Member Admin
Joined: 9 months ago
Posts: 685
Topic starter  

XD for how long did you have the problem?


ReplyQuote
admin
(@anonymous)
Member Admin
Joined: 9 months ago
Posts: 685
Topic starter  

Thanks Jako I have read all of that before. But I would like to know from all the people who had problems with their eyes how long did it take to heal and if it was a complete recovery :/


ReplyQuote
admin
(@anonymous)
Member Admin
Joined: 9 months ago
Posts: 685
Topic starter  

took me about a year from being diagnosed with popper maculopathy to full vision returning and confirmation by the hospital.

i was a heavy popper user until this happened.


ReplyQuote
admin
(@anonymous)
Member Admin
Joined: 9 months ago
Posts: 685
Topic starter  

Almost fully recovered in a month and a half. The flashing bulb in my eye sight is hardly visible and I can see clearly to the point that I forget that I am not fully recovered yet...I'd say 95% there. So I am very happy, I think two more weeks and I should be back 100% :-) hope it will give hope and comfort to those who are still recovering.


ReplyQuote
admin
(@anonymous)
Member Admin
Joined: 9 months ago
Posts: 685
Topic starter  

I had the fuzzy sight from isopropyl for 2 weeks, a year ago and walking down the street faces were just blurred. It took 3 weeks to be back to feel normal. Fine now, just avoid isopropyl now and use butyl and pentyl or amyl now and no problems, apart from week buzz


ReplyQuote
admin
(@anonymous)
Member Admin
Joined: 9 months ago
Posts: 685
Topic starter  

I found out that the more and more you use it, the more ineffective. In my
case it has caused constant diarrhea.


ReplyQuote
admin
(@anonymous)
Member Admin
Joined: 9 months ago
Posts: 685
Topic starter  

Hey guys - have been a very occasional user of poppers, once in a few months. Used a new brand - Berlin xxxx this Saturday night - and woke up the next morning with vision problems. I finished 1/5th of the bottle - so didn’t do too much. The next day I realized that I could not read beyond a certain distance, everything is a blur and faces are not clear in the sunlight or otherwise. Vision far away is really poor at this point. And I am freaking out. I have scanned these blogs from top to bottom but can’t seem to draw any conclusion. I have started taking vitamins (presavision 3) from Bausch & Lomb and some berry pills. But don’t seem to notice any improvement three days later. Any ideas on how to speed up the process? I’m terrified this may be permanent and scared to own up to it in public. No one knows that I use poppers, so it freaks me out even more. Any other tips on accelerating recovery? Please help - going crazy here. Obviously, I will not touch them again, not even addicted actually, and just used them for leisure/pleasure. If anyone has any advice on how to ride out this storm and ways to make a full recovery, I will be indebted to you forever!


ReplyQuote
admin
(@anonymous)
Member Admin
Joined: 9 months ago
Posts: 685
Topic starter  

Alex, I’m on day 3 with messed up eyes. It was my first time trying poppers. I had perfect vision before this and I’m pretty concerned. I’m curious how your eyes are doing now. Thanks


ReplyQuote
admin
(@anonymous)
Member Admin
Joined: 9 months ago
Posts: 685
Topic starter  

Hi guys!
I had the same problem. Glow and blurred vision. It is not a week 8th.
I notice the blurred vision during the hours of darkness when I try to read my phone. Do you notice it more during hours of darkness?
I’m so scared. Hope anyone can help me out. I notice the blurred vision on my phone when there is no light.


ReplyQuote
admin
(@anonymous)
Member Admin
Joined: 9 months ago
Posts: 685
Topic starter  

This is the reality of doing this drug - I am in the process of doing my own blog for health concerns regarding this - as this forum is very unhelpful I'm 3 months on and still sensitive to light


ReplyQuote
admin
(@anonymous)
Member Admin
Joined: 9 months ago
Posts: 685
Topic starter  

Hi everyone,

From me it's day 5 and I can notice some slight improvement but not really sure. Here are some details:

After Snoring Rush -brand- my central vision got deteriorated. I see a green blob similar to that lingering stain after you see a bright light. I can still read but it is a bit more awkward and faces in the distance are harder to recognise. Photoreceptors seemed damaged. It's harder to read some coloured text.

Went to the doctor and he said this is not the first case he sees and hopes that my vision will get better in a few months. He saw that my optical nerve was swollen and prescribed the following drugs, note that the brand names are from products purchased here in Switzerland:

1. Prednison Streuli 50 mg -Synthetic Corticoid-steroid-
Full tablet every morning for the first three days, half a tablet the following 3 days and 1/4 tablet for the last three days.

2. Vitalux Plus - Suplement containing Lutein and Omega oils. One a day with lunch

4. Vitamin A eye ointment - Before sleep

3. Optava -Artificial tear drops because my eyes were dry-

Obviously please ask your doctor about taking stuff off the counter. specially the corticoid steroids. Just wanna drop this here in case it helps someone.

Hope everyone gets their vision back and takes care... Not doing poppers ever again here.

Good Luck and much love to everyone! be strong!


ReplyQuote
admin
(@anonymous)
Member Admin
Joined: 9 months ago
Posts: 685
Topic starter  

I have the same symptoms as the last poster - can’t see faces or read writing from a certain distance...looks like when someone takes a pic of you and the flash light stays there. Screens are hard to look at for long.. This is from using poppers a few times over the past few weeks. I’ve only used them a few times! Woke up the morning after sniffing quite a bit and my eyes were fucked! It’s been about 5 days for me and no improve...I worry it’s getting worse but that’s prob my anxiety somewhat. I’ve booked an eye test tomorrow to see the optometrist to try put my mind at rest


ReplyQuote
admin
(@anonymous)
Member Admin
Joined: 9 months ago
Posts: 685
Topic starter  

I'm here as today I have spent maybe 2 hours doing a solo session and have a bottle of liquid gold, I'm not a regular user maybe one session every few months but I was mid session today and I looked up and it literally looked like the room had filled with smoke, I quickly jumped up and ran around my house looking for a fire, I couldn't smell smoke but every room I went into had the exact same smoke in it. I looked at the light bulb and it had a rainbow ring around it, I spent maybe 30 mins searching high and low for something on fire but there was nothing, then it hit me..... The poppers have caused this issue, I put my hand in front of the ceiling light and the fog dissapeered, I removed my hand and it came straight back. I am scared this had messed up my vision permanently. Its been about 2 hours so far and everything is still foggy, I've binned the poppers and had a shower but my vision is still messed up, this fog is crazy. Safeto say I'm never touching them again.


ReplyQuote
admin
(@anonymous)
Member Admin
Joined: 9 months ago
Posts: 685
Topic starter  

Hey,

recently i was experiencing visions after a poppers session. For a couple of days i had problems to focus on letters on the screen, which even led to being unable to read whole texts.

I researched the web and found that Iso-Propyl Nitrit can cause these effects....did you make similar experiences? If so, did you switch to other poppers? Which ones would you recommend?

Thanks!


ReplyQuote
Page 1 / 2